The transport exponent in percolation models with additional loops
F. Babalievski
Physica A: Statistical Mechanics and its Applications, 1994, vol. 211, issue 1, 1-12
Abstract:
Several percolation models with additional loops were studied. The transport exponents for these models were estimated numerically by means of a transfer-matrix approach. It was found that the transport exponent has a drastically changed value for some of the models. This result supports some previous numerical studies on the vibrational properties of similar models (with additional loops).
Date: 1994
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437194900639
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:211:y:1994:i:1:p:1-12
DOI: 10.1016/0378-4371(94)90063-9
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().